# SDR FDEA201109093784

- Difficulty date: September 9, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,174 hours, 21,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61004
- Part serial: 489
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERNAL SKIN TORN AT LOWER AFT END AT APPROX BS 1672 AND WL. 213.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED DOUBLER IAW EA F-5210-152439.
